# SDR REXA2020030400316

- Difficulty date: February 22, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 30,830 hours, 28,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 4 INDICATIONS NOTED: 1) BL 0.0 WL 134-127 4 INCHES LONG 50% FSH, 2) RBL 36.20 WL91-90 1 INCH LONG 100% FSH, 3) RBL 27.50 WL85-84 1 INCH LONG 100% FSH AND 4) BL 0.0 WL114-1104 INCHES LONG 80% FSH FAILED NDT INSPECTION.                          
REPAIRED 621 BULKHEAD AT BL . RBL 27 AND RBL 36 IAW REO 601R 53-61-1285 REV E DATED 2016-10-31. WVAC
